# SDR ARWA990104

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- Engine: Rroyce RB21122*
- System (JASC): 7320 · Fuel Controlling System
- Part: Ffr
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BQN - FLT 508 - ABORTED TAKEOFF.  NR 3 ENGINE SLOW TO ACCELERATE.  MAX EPR ON TAKEOFF ROLL 1.200 (1500 RQD FOR REDUCED T/O POWER).  RETURNED TO RAMP.  ADJUSTED FUEL FLOW REGULATOR AND RUN NR 3 ENGINE PER MM 71-00-00, OPS CHECK NORMAL.  (M)
